Jump to content
CrazyBoards.org

Jadienne

Member
  • Content count

    53
  • Joined

  • Last visited

About Jadienne

  • Rank
    Member

Recent Profile Visitors

1401 profile views
  1. Ever since I've started Prozac it sometimes feels like I've become emotionally stuck. If any of you have seen that scene in Prozac Nation where Elizabeth is talking about she is deprived of her tears, that's what I am talking about. When I want to cry, I can't seem to. Has anyone ever had this problem?
  2. I give a damn about your life and I care.
  3. I started Prozac back in September 2014 and am up to 40mg by this point. My obsessive thoughts about my sexual assault has ceased and a lot of things that used to bother me don't get me bent out of shape anymore really. Although I do have low energy and the laziness about personal hygiene I am able to get up and go do what I need to do and my suicidal ideations have decreased a lot. However in two previous blood tests with my pdoc and my reproductive endocrinologist, my liver enzymes have been elevated and I have noticed more GI programs such as more frequent diarrhea and nausea since taking the Prozac and its giving me quite a bit of concern. Like if I eat a meal, I will immediately have to go to the bathroom and I have read that some of this is akin to liver damage etc. I am considered morbidly obese and not as active as I should be but I've never had problems like this until I got on the Prozac. Some days I have nausea and have no appetite and it occurs after I take a Prozac and I am afraid that such a good medication is doing me more harm than good. Friends of mine have suggested I try the brand name to see if there any difference in my body, but I am very afraid that I will experience the same results. It has been several months since I have started and regular side effects should have subsided by now. This has never happened to me before with any psych med until I have started Prozac. Is it possibly the Prozac that is doing to this or a combination of factors? Mind you, before my blood tests before were normal and completely stable and I was considered completely healthy despite my size and before this medication was recommended to me.
  4. I love the movie Hocus Pocus!

  5. That is why I am Prozac while I am tirating off of Celexa. To avoid as much withdrawal as possible.
  6. I was taking 40mg though on generic and after two years of where I would have few months of barely functioning going to even-keel then to mania followed with major anxiety when my PTSD symptoms came up, my shrink introduced the idea of Prozac. So I am on a low of dose of it while tapering off Celexa and have more or less switched most of my meds to brand name and everything seems to be okay for now. I can function at work albeit with a bit anxiety and remembering my DBT skills.
  7. So my anxiety went through the roof this week and I have been feeling very overwhelmed with my impending job starting on Monday. Also, before that I had an experience where a floodgate of emotions occurred and Celexa just didn't seem to do it well enough for my anxiety and edginess. I talked to my p-doc and he said to try Prozac which is what I am trying now but I am slowly and very gradually going off of the med as CrazyMed.us recommends starting at 10mg and staying there for a week or so since I don't want withdrawal symptoms. I am also going to attempt to make certain to take care of myself during this time (eating better, starting exercise i.e. yoga) and see what happens from there. Has anyone else gradually gone off of Celexa? And if so, how?
  8. I will try Prozac. Seems to be okay thus far since Ativan is keeping some of the edginess off during the tiration off of Celexa.
  9. Please move this if this is in the wrong forum I've been in PHP for nearly a month for my PTSD and my emotions have been from okay, even-keel to up and down again. During my therapy, I got offered a job at a bank monitoring accounts for money-laundering and instead of being excited, I've had anxiety and panic ever since to where my p-doc has upped my Ativan to 3mg a day and wants me off of generic Celexa and wants to put me on Prozac (also for PTSD purposes). I want this job; I know that I can do it. But I am also cognizant of the fact that side affects would occur early in the med switch and I'm just wondering if it would be easier to switch to brand name Celexa or it's cousin Lexapro before heading over to Prozac. This will be a gradual process and I will make certain to make arrangements to see my p-doc at least weekly while I make this switch since I am seeing my t-doc weekly also. What are your opinions? Is it worth it? Should I try brand name Celexa first? I've been on generic Celexa for almost two years and there have been months where it has been difficult to function but I still kept going and other months where I have been fine. This job is temp-to-hire btw; so I want to remain as okay as possible for the duration of it.
  10. Please move this is if this in the wrong forum. Whenever I relapse and go into in-patient/outpatient services, I tend to be drawn towards those who seem to be worse off than myself and in a sense "speak" for them. In therapy groups, if I feel like that a therapist is prodding a patient to where they cry, I will defend the patient or if someone if has difficulty talking about themselves, I'll sort of speak for them. Now I have gotten better at this but this sort of behavior and don't do it as much since it is not my job but it seems to draw people and what creates friends for me. Outside of the groups and treatments, I like to think that I am giving them a different perspective and people will say I am insightful, honest, opening, loving etc. But, most of the time when I share my thoughts and perspectives; I feel like most of it is bullshit and I am just saying it to make the person better. I know what it is like to deal with intense emotions and cry and not be told the "fake it 'til you make it" bullshit. But, at the end of the day, I just want to try to believe what I preach and the advice I give instead of just feeling so empty and disconnected most of the time.
  11. I'm trying the sharing my feelings shit on here again.

  12. Phentermine worked for me in the beginning but made me very sick so much so that my t-doc urged me to get off of it and now it has just made me sleepy and not want to do anything. In the past Tenuate (aka Amfepramone aka Diethylpropion) worked for me and made me lose eight pounds without even trying; you could always inquire about that.
  13. Tragicomedy

  14. Tragicomedy

    Hahahaha! Love them all!
  15. Tragicomedy

    Tragicomedy is a literary genre that blends both tragedy and comedy with humor and lightheartedness tossed in to improve the overall mood of a serious or dramatic play. Most of it began in Ancient Greece and was a general theme in Shakespearean plays. Other labels are dark/black comedy, horror comedy, cringe/crude comedy, shock values etc. Basically, finding the light within the darkness and it isn't just limited to literature and plays as they are also in movies, television shows, mockumentaries and even situations in real life. My favorite forms of tragicomedy are comedians who discuss their battle with mental illness and the humor they always apply to it during their shows. It makes me not feel so bad about my own demons, that I am not alone in this, and that I don't always have to take myself so seriously. Also, I believe talking about it the way they do helps lift the stigma regarding a lot of things. Here is an example of what I am talking about; Patton Oswalt talks briefly about reducing his Prozac and how his depression returned (doesn't mean you should do it either; just his experience): So I was wondering your take on this; does this sort of thing help you? I want to see some links here.
×